Bluelight

Thread: 2mg of Xanax 9 hours after codeine?

Results 1 to 9 of 9
  1. Collapse Details
    2mg of Xanax 9 hours after codeine? 
    #1
    I took 300 mg of codeine at 12 pm it is now 8:45pm and I would like to take 2mg of Xanax to chill out and go to sleep. I just want to make sure this will be ok as I don't ussualy take benzos and opiates in the same day unless it's 12 hours apart. Also I didn't feel anything be a slight relaxation from the codeine so it didn't really affect me much(too high tollerance and used to morphine) oh yea I took 90 mg more at about 1:20-1:40 pm but still didn't feel much. I'm guessing I'll be ok but is it safe to take 2 mg of Xanax now? Have a semi big tollerance for oral opiates (40 mg oxy or 120 mg oramorphine for high with a slight nod) and I also have a perma tolerance to benzos but I rarely take benzos anymore it takes me 3-5 mg of Xanax to "feel" something or 50 mg of diazepam. I'm not going for a high feeling just want to sleep tonight so I can restart my sleep schedule after a long bender on morphine (staying up late in pure eurphoria)
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Can someone give me a reply asap, about to just say fuck it, I personally think I'll be fine but I just want more opinions
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Greenlighter
    Join Date
    Oct 2015
    Location
    Dirty Jerz
    Posts
    40
    Codeine has a duration of about 4 hours and a half life of about three hours. You worry about respiratory depression with these drug combinations. It should be fine, but don't take my word for it. How bout 1mg of Xanax? This should still induce sleep. 300mg, is a large dose, but I have no experience wit this drug.

    Maybe a little Sade playing in the background.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Usually I'd be more weary but I've taken 2 mg 9:30 hours after my codeine. I've taken 4 mg of Xanax in the past only 3-5 hours after 30-50 mg of oxy and been fine even though I shouldn't have done it but I was with company so I felt safe. And like I said the 300 mg barley touched the edges for some reason and I'm guessing it's cause my tollerance, thanks for your reply man
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Senior Moderator
    Sober Living
    Life Advice & Visual Arts
    Other Drugs
    Drugs in the Media
    toothpastedog's Avatar
    Join Date
    Dec 2010
    Location
    at home in your arms
    Posts
    12,282
    No one can really tell you whether or not what you're doing is going to work out well or not. As a general rule, even though a lot of people do it, combining benzos and opioids is never actually very safe. If one is tolerance already to both types of drugs it's generally a little safer situation, but it's still a rather reckless form of drug use.

    Now I'm not trying to judge anyone - I've engaged in this kind of reckless drug use myself. I'm just calling the kettle black or whatever the expression is.

    Anyways, from what you mentioned about your tolerance, you should be fine. Not the best idea in terms of safety, but it doesn't sound particularly dangerous to me given you are somewhat tolerance to these drugs already.

    But please check in with us so we know you're in fact okay. Other than that, sweet dreams
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Pot calling the kettle black
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Moderator
    Other Drugs
    Basic Drug Discussion
    keeping's Avatar
    Join Date
    Mar 2014
    Location
    parts unknown
    Posts
    4,735
    Quote Originally Posted by tacodude View Post
    Pot calling the kettle black
    its mod initiation
    'if he dies, he dies.'

    I'm kidding obv but yes, double-downing on benzos and opiates can have disastrous consequences; my first (downer) OD was a result of using clonazolam and heroin too close together.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Why do you need to use it to help you sleep? Codeine makes you drowsy as it is...
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Quote Originally Posted by The Charmer View Post
    Why do you need to use it to help you sleep? Codeine makes you drowsy as it is...

    if you read the post, you'd see I'd taken the codeine 9 hours before at midday.. and I'm also trying to come off of the opiates. So I wanted to take Xanax instead of more opiates(as I've been on a 3 month morphine binge) also 300 mg of codeine (and 90 more mg a hour later with 15ml of oramorph) did not even affect me what so ever(unusual) but I mguessig my tollerance is too high
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •